Share Facebook
Crohn's Disease Forum » Treatment » Prednisone/Entocort » Night sweats...any advice?


10-01-2013, 12:58 PM   #1
LNS87
 
LNS87's Avatar
Night sweats...any advice?

So I have been prednisone 40mg for about 5 days now for my UC flare. I am already starting to get the night sweats and it is awful! I work night shifts so we will see what happens when I go back to work tonight and sleep during the day, but does anyone have any suggestions to reduce them or make them less miserable?? I took a shower before bed last night after teaching a fitness class and woke up in the middle of the night drenched. I will take any tips you can offer! Please and thanks!
10-01-2013, 02:03 PM   #2
nogutsnoglory
Moderator
 
nogutsnoglory's Avatar
 
Join Date: Sep 2009
Location: New York

My Support Groups:
Wear nothing at night, get an absorbable sheet, keep a fan by your bed, use an incontince pad to absorb sweat and keep a towel by you.
Reply

Crohn's Disease Forum » Treatment » Prednisone/Entocort » Night sweats...any advice?
Thread Tools


All times are GMT -5. The time now is 06:00 PM.
Copyright 2006-2017 Crohnsforum.com